MathSciNet Relay Station
MathSciNet bibliographic data
MR1894092 60F05
Goudon, Thierry; Junca, Stéphane; Toscani, Giuseppe Fourier-based distances and Berry-Esseen like inequalities for smooth densities. Monatsh. Math. 135 (2002), no. 2, 115–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement